# SDR IPXA10M62997

- Difficulty date: September 24, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 65,890 hours, 9,611 cycles
- Engine: Pwa PW4460
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Chafed
- Location: Bs 469 L47-48l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, FWD AVIONIC COMPARMENT AT STA 469 LT IN BTWN L47-48. INTERCOSTAL INNER FLANGE HAS 2 EA CHAFE MARKS LT RAM AIR DUCT LOCATION.   ACCOMPLISHED REPAIR IAW STA-SA EA 011-5310-01-A2718 I/R AND EO MD11-5310-40036-A.
